Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 122–135 (Mi zvmmf1968)  

This article is cited in 2 scientific papers (total in 2 papers)

Soliton solutions of the two-dimensional Zakharov–Kuznetsov equation

V. I. Zhuk, S. P. Popov

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (2010 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 118–131

Bibliographic databases:
UDC: 517.958:53
MSC: Primary 76E06; Secondary 76E30, 76D33, 35Q51, 76R10, 35Q53, 80A20
Received: 14.06.1996

Citation: V. I. Zhuk, S. P. Popov, “Soliton solutions of the two-dimensional Zakharov–Kuznetsov equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 122–135; Comput. Math. Math. Phys., 38:1 (1998), 118–131

Citation in format AMSBIB
\Bibitem{ZhuPop98}
\by V.~I.~Zhuk, S.~P.~Popov
\paper Soliton solutions of the two-dimensional Zakharov--Kuznetsov equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 122--135
\mathnet{http://mi.mathnet.ru/zvmmf1968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604239}
\zmath{https://zbmath.org/?q=an:0953.76028}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 118--131


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1968
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Popov, “Numerical simulation of two-soliton solutions to the Zakharov–Kuznetsov equation”, Comput. Math. Math. Phys., 39:10 (1999), 1679–1686  mathnet  mathscinet  zmath
    2. S. P. Popov, “On properties of the two-dimensional soliton solutions of an evolution equation”, Comput. Math. Math. Phys., 44:7 (2004), 1221–1230  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:318
    Full text:140
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021